# SDR SWAA2025112025725

- Difficulty date: October 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED TRAILING EDGE IRSS216 AT RT WING.  REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS216 AT RT WING. IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0. MEASUREMENT OF CRACK IS: 0.215 INCHES.
